# SDR SWAA097153

- Difficulty date: November 10, 2009
- Submitted: November 12, 2009
- Operation: Air carrier
- Aircraft: N295WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32541
- Aircraft time: 7,476 hours, 4,563 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 079133
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND EEPLS LENS MISSING AT FWD GALLEY AREA.  INSTALLED LIGHT COVER PER MM.
